Acute coronary syndrome after infliximab infusion

Moeen Abedin, Daniel Scheurich, Sharon C. Reimold, Andreas M. Reimold

Research output: Contribution to journalArticle

20 Scopus citations

Abstract

The TNFα inhibitor infliximab is widely used in the treatment of rheumatoid arthritis and Crohn disease. Mild infusion reactions consisting of low-grade fever, headache, nausea, and fatigue are common, but we describe for the first time the occurrence of an acute coronary syndrome during infliximab administration. This case alerts infusion centers to consider the possibility that chest pain and dyspnea during infliximab infusion can represent a myocardial infarction, even in younger patients without a history of cardiac disease.

Original languageEnglish (US)
Pages (from-to)50-52
Number of pages3
JournalCardiology in Review
Volume14
Issue number1
DOIs
StatePublished - Jan 1 2006

Keywords

  • Biologics
  • Crohn disease
  • Myocardial infarction
  • Rheumatoid arthritis
  • TNFα inhibitor

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Acute coronary syndrome after infliximab infusion'. Together they form a unique fingerprint.

Cite this